# SDR 2008UALA02212

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE ARM CUT-OUT REQUIRES DOUBLER TO BE INSTALLED.  MAJOR REPAIR ACCOMPLISHED: PERFORMED INSURANCE CUT & INSTALLED DOUBLER REPAIR.
